# SDR SWIA972496

- Difficulty date: March 26, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 25,874 hours, 33,094 cycles
- Engine: Pwa PW118B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adj
- Location: Entry Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE LOUD HISSING THROUGH FORWARD CABIN DOOR.  FLIGHT ATTENDANT REPORTS HE CAN SEE DAYLIGHT THROUGH BOTTOM RIGHT SIDE OF FORWARD DOOR.  SHIM FORWARD BOTTOM CORNER OF CABIN DOOR.  OPS CHECK GOOD.
